See Alike in...

Alike App

Browser

Kaori

645d

Does anyone experience debilitating fatigue and muscle weakness even though their depression is under control? My doctor recently retracted a physical illness diagnosis and said that it’s my depression causing my symptoms, even though my depression has been under control for years with medication? I feel fine mentally but my body doesn’t function

Top reply
    • livvie361

      645d

      Depending on how bad the depression is, you can feel fine mentally and the physical symptoms are still there. Have you tried Cymbalta or gabapentin ?

    • livvie361

      645d

      Depending on how bad the depression is, you can feel fine mentally and the physical symptoms are still there. Have you tried Cymbalta or gabapentin ?

    • Saph

      645d

      It's also worth noting that antidepressants can become less effective over time as your body has adjusted completely to them, so it may just generally be time for a switch

    • paj

      645d

      Seriously please try adding another med, you don't have to feel this way.

    • paj

      645d

      But again, Wellbutrin/Bupropion was a HUGE relief... I had energy to do normal things like WALK AROUND 🙄

    • Bcooknee

      645d

      Are you on medication?

      • Kaori

        645d

        @Bcooknee for depression yes, I’ve been on Zoloft for years and it does wonders for my mental health with no side effects noticed

        • paj

          645d

          @Kaori you may need to add something to it. It took a long time for me to figure it out but I think I finally have, a thyroid pill, and Bupropion+ Straterra for energy, mood, attention, focus. My therapist tells me that Straterra has helped two of her other patients that are taking another med in conjunction. It's frustrating that we can't have it all in one med, but I gotta say, I think you should try perhaps adding Straterra to your Zoloft. Obviously you should talk to your doctor about it. I had terrible, terrible fatigue. The Bupropion was actually what gave me the most energy, so that may be the best fit for you... But one of the two patients I mentioned was also on Zoloft so that's why I made that suggestion.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion